# SDR 2003F00546

- Difficulty date: June 27, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: DALAE
- Make and model: Airbus A320-232
- Aircraft serial: 659
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: C247300016
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM SAN ANTONIO, RETRACTED GEAR.  RECEIVED 'LANDING GEAR NO UPLOCKED WITH RED 'UNLOCK' INDICATION ON LANDING GEAR ANNUNCIATOR.  REVIEWED COCKPIT PROCEDURE MANUAL AND ACCOMPLISHED ECAM ACTIONS.  AFTER UNSUCCESSFUL UPLOCK, GEAR WAS DOWNLOCKED AND AIRCRAFT RETURNED TO SAN ANTONIO WITHOUT INCIDENT.  REMOVED AND REPLACED UPLOCK ASSEMBLY FOR NOSE LANDING EAR, 'GEAR NOT LOCKED.  OPERATIONAL AND LEAK CHECK NORMAL.  (M)
